MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN CV CATHETER, SINGLE-LUMEN, 9.6F; CHRONIC CATHETER

BARD ACCESS SYSTEMS HICKMAN CV CATHETER, SINGLE-LUMEN, 9.6F; CHRONIC CATHETER
Model Number 0600160
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for 1 out of 2 malfunctions; therefore, a lot history review was performed.The devices for both malfunctions were returned for evaluation.For 2 malfunctions, the investigation is identified a cuff detachment during evaluation.Based on the available information, the definitive root cause is unknown.The device are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 0600160 chronic catheter allegedly experienced cuff detachment.These reports were received from various sources.All two malfunctions involved a patient with no reported patient consequences.The patient's age, weight and gender were not provided.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 0600160 chronic catheter allegedly experienced cuff detachment and material split.These reports were received from various sources.All two malfunctions involved a patient with no reported patient consequences.The patient's age, weight and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for 1 out of 2 malfunctions; therefore, a lot history review was performed.The devices for both malfunctions were returned for evaluation.For one malfunction, investigation is confirmed for cuff detachment.For another malfunction, the investigation is confirmed for the identified split and unconfirmed for the reported cuff detachment.Based on the available information, the definitive root cause is unknown.The device are labeled for single use.H11:section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HICKMAN CV CATHETER, SINGLE-LUMEN, 9.6F
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10750222
Report Number3006260740-2020-03544
Device Sequence Number13872907
Product Code LJS
UDI-Device Identifier00801741051722
UDI-Public(01)00801741051722
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600160
Device Catalogue Number0600160
Device Lot NumberHUDX2521, UNKNOWN
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date01/07/2021
Patient Sequence Number1